# SDR RRXA98358

- Difficulty date: August 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46003
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 1480-1600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND FLOORBEAM, UPPER FLANGE WITH MULTIPLE ELONGATED HOLES, AT STA 1480 TO 1600.  FABRICATED AND INSTALLED REPAIR DOUBLERS IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-05150.
